MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 4.5 X 70 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 4.5 X 70 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 481322070
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 11/08/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on tuesday (b)(6) the doctor saw a post op patient in his office.Based on x ray, he feels concerned that the patient has experienced an implant related post op event.In surgeons words, "hardware has appeared to have shifted.Rod seems to have slipped beneath a set screw.".
 
Additional Manufacturer Narrative
Risk assessment; the device was not sent back for evaluation.No lot # was provided, so a manufacturing record review could not be performed.The root cause could not be determined conclusively because the device is unavailable for evaluation.
 
Event or Problem Description

Brand Name
XIA 4.5 X 70 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6147565
Report Number0009617544-2016-00484
Device Sequence Number13465868
Product Code MNH
UDI-Device Identifier07613327002614
UDI-Public(01)07613327002614
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K050461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number481322070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1